So I have gained a LOT of weight over the last year and a half or so. With this weight gain came self-loathing and disgust for my lack of willpower. I started taking some meds a while ago to get my acne under control and some weight crept on with that as well (Yaz and Spironolactone). So Wednesday I went to a local weight-loss clinic and Thursday I took my first phentermine pill. :) Today is Saturday, so this morning's weigh in was 2 days in. I was down 4 lbs!! Thrilled and excited!
I have had a few side effects. I am taking the 37.5 mg dose, and I have noticed the dry mouth side effect, but I am drinking extra water to counteract that (and chewing sugar free gum if necessary). Today I noticed another side effect - a horrible headache. :( I'm wondering if it is because I am not getting enough calories. I ate about 1000 calories today so that isn't a HORRIBLY low number.
Anyway, I am excited. I am trying to really change my lifestyle, and hope to see some positive changes soon (and hopefully some fitting into my old pants!)
chocolate caramel tart
2 days ago